# SDR VNAA202404080015

- Difficulty date: March 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1047.00.   AFT CARGO COMPARTMENT DOOR SILL BTW FS 1000.00 TO FS 1047.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-61-23-201-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
